FIRST AID ONLY/ACME UNITED ASPIRIN

PhysiciansCare Extra Strength Non-Aspirin, 2/pk, 50pk/bx – $150 Minimum Order)

0 Reviews
5/5
$5.99 /Box

Availability: in stock

Manufacturer:

0 Reviews
5/5
Brand

First Aid Only/Acme United Corporation

Part Number

Unit of measure

bx

Weight (oz)

0

Shopping Cart ID

42320

Return policy

30 Days

Delivery time

7-10 Days

Dropshipping

Yes

Brand

First Aid Only/Acme United Corporation

Part Number

Unit of measure

bx

Weight (oz)

0

Shopping Cart ID

42320

Return policy

30 Days

Delivery time

7-10 Days

Dropshipping

Yes

FIRST AID ONLY/ACME UNITED ASPIRIN

PhysiciansCare Extra Strength Non-Aspirin, 2/pk, 50pk/bx – $150 Minimum Order)

0 Reviews
5/5

$5.99 or Original price was: $5.99.Current price is: $5.69. / month

$5.99 /Box

Availability: in stock

Additional Payment Options

Brand

First Aid Only/Acme United Corporation

Part Number

Unit of measure

bx

Weight (oz)

0

Shopping Cart ID

42320

Return policy

30 Days

Delivery time

7-10 Days

Dropshipping

Yes

Brand

First Aid Only/Acme United Corporation

Part Number

Unit of measure

bx

Weight (oz)

0

Shopping Cart ID

42320

Return policy

30 Days

Delivery time

7-10 Days

Dropshipping

Yes

Comparable to Bayer Aspirin, our 5 grain aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches and inflammation from either arthritis or other rheumatic diseases. Also helps bring down a fever related to cold and flu. Active ingredient: Aspirin, 325 mg.

Brand

First Aid Only/Acme United Corporation

Part Number

Unit of measure

bx

Weight (oz)

0

Shopping Cart ID

42320

Return policy

30 Days

Delivery time

7-10 Days

Dropshipping

Yes

Reviews

There are no reviews yet.

Be the first to review “FIRST AID ONLY/ACME UNITED ASPIRIN”

Your email address will not be published. Required fields are marked *

Comparable to Bayer Aspirin, our 5 grain aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches and inflammation from either arthritis or other rheumatic diseases. Also helps bring down a fever related to cold and flu. Active ingredient: Aspirin, 325 mg.
Brand

First Aid Only/Acme United Corporation

Part Number

Unit of measure

bx

Weight (oz)

0

Shopping Cart ID

42320

Return policy

30 Days

Delivery time

7-10 Days

Dropshipping

Yes

0.0
Based on 0 reviews
5 star
0%
4 star
0%
3 star
0%
2 star
0%
1 star
0%
0 of 0 reviews

Sorry, no reviews match your current selections

Description
Comparable to Bayer Aspirin, our 5 grain aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches and inflammation from either arthritis or other rheumatic diseases. Also helps bring down a fever related to cold and flu. Active ingredient: Aspirin, 325 mg.
Brand

First Aid Only/Acme United Corporation

Part Number

Unit of measure

bx

Weight (oz)

0

Shopping Cart ID

42320

Return policy

30 Days

Delivery time

7-10 Days

Dropshipping

Yes

0.0
Based on 0 reviews
5 star
0%
4 star
0%
3 star
0%
2 star
0%
1 star
0%
0 of 0 reviews

Sorry, no reviews match your current selections

Frequently bought with

    1
    Cart
    SMITH NEPHEW PICO 7 SINGLE USE NEGATIVE PRESSURE WOUND THERAPY SYSTEM (NPWT) SYSTEM Unit: Case Brand: Smith & Nephew\, Inc. MPN: 66022025 Estimated delivery time: 1-2 days
    Price: $1,574.99
    - +
    $1,574.99
      Apply Coupon

        Comparable to Bayer Aspirin, our 5 grain aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches and inflammation from either arthritis or other rheumatic diseases. Also helps bring down a fever related to cold and flu. Active ingredient: Aspirin, 325 mg.

        Brand

        First Aid Only/Acme United Corporation

        Part Number

        Unit of measure

        bx

        Weight (oz)

        0

        Shopping Cart ID

        42320

        Return policy

        30 Days

        Delivery time

        7-10 Days

        Dropshipping

        Yes

        Reviews

        There are no reviews yet.

        Be the first to review “FIRST AID ONLY/ACME UNITED ASPIRIN”

        Your email address will not be published. Required fields are marked *

        Quote Request

        Your name (*): Your email address (*): Your message: